# SDR ANCF2015030803

- Difficulty date: March 9, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N723AV
- Make and model: Airbus A319-115
- Aircraft serial: 6167
- Aircraft time: 2,170,087 hours, 1,185 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL AUTO FEED FAULT, IAW TSM 28-21-00-810-823 DUE FUEL ON BOARD DISAGREE IN THE REPORTP5376714-2.  THIS FAULT WAS PRESENTED BECAUSE THE FUEL NOT WAS USED IN THE CORRECT SEQUENCE & WARNING IS RESET IMMEDIATELY WHEN THE FUEL DISTRIBUTION CONDITIONS NO LONGER EXIST & THE FLSCU WAS REPLACED IAW 28-46-34-400-001.  THE FAULT NOT WAS DUPLICATED R 1 WAS TK OVERFLOW.  IAW AMM 28-42-34-000-001A & 28-42-34-400-001 THE FLSCU WASREPLACED.  IAW AMM 71-00-00-710-003 ENG AUTOMATIC START WAS PERFORMED & NO FOUND FAULTS.  COMPUTER FUEL QTY INDICATOR PN SIC5059-14-2, SN OFF FE013982 & SN ON AS0625.  CONTROL UNIT LEVEL SENSING PN 30042-0601, SN OFF 3702 & SN ON 1280.
